MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary of investigation results: the investigation is ongoing.Summary of follow-up/corrective actions taken: the investigation is ongoing.Device returned to manufacturer? no.Device labeled "for single use?" no.Device reprocessed and reused? no.
 
Event or Problem Description
Describe the event: the initial reporter complained of discrepant results for 2 patients tested for elecsys ft3 iii on a cobas e 411 analyzer (rack system).Patient age range: asku.Patient weight range: asku.Patient sex breakdown: asku.Patient race breakdown: asku.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For the one (1) event summarized: 1.Summary of investigation results: the investigation determined that the event was consistent with the customer's incorrect calibration frequency (more than 28 days) and the customer's non-performance of qc before the patient sample run.Product labeling states: "renewed calibration is recommended as follows: after 1 month (28 days) when using the same reagent lot.After 7 days (when using the same reagent kit on the analyzer).As required: e.G.Quality control findings outside the defined limits." "quality control: controls for the various concentration ranges should be run individually at least once every 24 hours when the test is in use, once per reagent kit, and following each calibration." the investigation did not identify a product problem.2.Summary of follow-up/corrective actions taken: the investigation reviewed the data set provided by the customer: the 28-apr-2025 calibration was acceptable.The 01-jun-2025 calibration had results below the expected ranges.The customer did not perform qc before the patient sample was run.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22586707
Report Number1823260-2025-02258
Device Sequence Number14578271
Product Code CDP
UDI-Device Identifier07613336171585
UDI-Public07613336171585
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date09/30/2025
Device Model NumberFT3 III
Device Catalogue Number09005803190
Device Lot Number80191700
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/16/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown